Performance of data compression in terms of Hausdorff dimension

Citation
K. Hojo et al., Performance of data compression in terms of Hausdorff dimension, IEICE T FUN, E84A(7), 2001, pp. 1761-1764
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Eletrical & Eletronics Engineeing
Journal title
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES
ISSN journal
0916-8508 → ACNP
Volume
E84A
Issue
7
Year of publication
2001
Pages
1761 - 1764
Database
ISI
SICI code
0916-8508(200107)E84A:7<1761:PODCIT>2.0.ZU;2-I
Abstract
Currently, the most popular model in data compression theory is that of sta tionary ergodic sources. But there do exist sequences each of which is not emitted from any stationary ergodic source but can be compressed sufficient ly by a certain algorithm. We:e estimate the size of the set of such sequen ces in terms of Hausdorff dimension.